MathSciNet Relay Station
MathSciNet bibliographic data
MR1386222 58F23 (58F03 58F15)
Graczyk, Jacek; Świa̧tek, Grzegorz Induced expansion for quadratic polynomials. Ann. Sci. École Norm. Sup. (4) 29 (1996), no. 4, 399–482.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement